My doctor convinced me to go back to the dermatologist, however, I also started researching latex and mattresses. I found a lot of information regarding tempurpedic mattresses and there are huge similarities in the itching associated with people who own these. I do not have a tempurpedic mattress, but our mattress does include latex. Does anyone else have this type of mattress? I will be asking the dermatologist to test me for a latex allergy. I believe I am allergic to latex because if I wear a band-aid I have found I get a rash underneath the adhesive area. I will also start sleeping in a different bed to see if this is the culprit....View Thread
@CharLee725 Do you take anti seizure medicine? I have had the same symptoms as most of these post. However, I do take Carbamezapine for seizure control and I also take thyroid medicine for hypothyroidism. I have a pituitary tumor that was discovered from an MRI because of my seizures and thus the reason I am taking the thyroid medicine. I have been seeing my regular doctor for the itching and he sent me to a dermatologist who says it is Uticaria Dermatitis. I don't think this is the case, because I don't have welts as Uticaria pictures show. I just itch, no bumps until I have scratched myself raw. I have been dealing with this for 2 years. I am waiting for a referral to go back to an endocrinologist because I think this is all related. Not an allergy or Uticaria. btw, I also asked my doctor if this is hormone related like maybe pre-menopause and they say no I am too young. I am 44, I don't think I am too young to start. I will keep you posted.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.